# SDR USAA990430

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 507945178
- Condition: Cracked
- Location: Pax Doorway
- Part time: 44,503 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 EDDY CURRENT CHECK INSPECTION, FOUND A 2 INCH CRACK LOWER FORWARD ENTRY DOOR HINGE CUT OUT SKIN.  INSTALLED DOUBLER PER TR 52-10-5.  (M)
